# SDR A6WA200440183

- Difficulty date: October 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,024 hours, 11,133 cycles
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Structure
- Condition: Damaged
- Location: Pump Support
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BOOST PUMP CANISTER SATELLITE HOLE AFT SIDE LBL 11.18 FAILED EDDY CURRENT INSPECTION.  INDICATION NOTED ON OB SIDE OF HOLE.  REPAIRED SATELLITE HOLE BY REAMING THE HOLE TO .4150 AND INSTALLING A FREEZE PLUG. (OD EO 601R-57-21-526).
